Jump to content
Important Survey - Please Participate ×

Day 16 CT, not much improvement


[Av...]

Recommended Posts

I know I must still be in the acute withdrawal phase, but surely had hoped to be a little better by today.  I'm so shaky and the vertigo continues.  I pace nervously all day and with no purpose.  I am managing to keep up with the basics around the house, but am still unable to drive.  I keep telling myself tomorrow will be better, but am starting to fear that this third week will show no improvement.

 

Any encouragement would be welcome.  I am utterly and totally alone in this mess.

Link to comment
Share on other sites

yes, you are in the acute phase of withdrawal. This phase typically lasts about 4 to 6 weeks with some noticeable improvement felt after.  Your symptoms at this point are par for the course for someone who did a CT withdrawal. Unfortunately there is no crystal ball that can predict what symptoms you will have or how long long you will have them. What I can tell you is that the majority of members who stopped suddenly heal within the 18 month mark.
Link to comment
Share on other sites

I am sorry for your suffering, and sad to tell you that there is probably much more healing to wait for...you are expecting too much too soon.  I say this not to discourage you but to help with reality.  It is do-able, but not quickly!

Best wishes...

Link to comment
Share on other sites

I know I must still be in the acute withdrawal phase, but surely had hoped to be a little better by today.  I'm so shaky and the vertigo continues.  I pace nervously all day and with no purpose.  I am managing to keep up with the basics around the house, but am still unable to drive.  I keep telling myself tomorrow will be better, but am starting to fear that this third week will show no improvement.

 

Any encouragement would be welcome.  I am utterly and totally alone in this mess.

 

Try not to scare yourself. Your still early in withdrawl. I had akethesia really bad when i did my cold turkey. If you dont know what that is google it. Worst withdrawl symptom ever. Couldnt sit still at all. Just paced and paced. Sucked big time. It will fade away. Just like all your other symptoms will. Be very gentle on yourself right now. Remind yourself that this is all just temporary. Your going to get better and get back to normal. I went through a horrible withdrawl. Im here to tell you it does go away. I would never lie to you about any of this stuff. No reason to.

 

Hang tight......everyday you get closer and closer. Your doing a great job!

Link to comment
Share on other sites

Thanks for the responses.  Not the news I wanted to hear, but I've read enough posts to have answered my own question.  I've made it this far so no going back.  I am almost at the getting desperate point for supplies.  I'm dressed and ready to go to the grocery store, but the dizziness has me too frightened to drive.  If I can handle this acute phase, I can deal with the rest.  Can I assume that the majority of the Klonopin is out of my system by now?
Link to comment
Share on other sites

I didnt write my post to discourage you. Perhaps your talking about the post above mine? Anyways I only wrote mine to give you hope that what your experiencing is just temporary. Perhaps you can order grocerys online and have them delivered to your house. I know there are services that do that for elderly people all the time. Your doing a great job.

 

In regards to the K still beinging in your system....idk. all depends on how loaded your system was and the half lifes of each pill and how it disapates. Its the absence of the drug thats giving you withdrawl. So i would guess based on how your feeling. That a lot of it is gone.

Link to comment
Share on other sites

Right behind you man we got this! I'm on day 8. It's hell.

 

Is the benadryl and melatonin giving you enough sleep? I use melatonin but I ate at 4am every night no matter what.

Link to comment
Share on other sites

Jonnyb347 ... Benedryl and melatonin are letting me get to sleep for a few hours at most the past few nights.  I had been taking yet another dose of melatonin at 2 or 3 a.m., but it really wasn't working, and I didn't want to confuse the already confusing symptoms anymore than I am confused.

 

That's how my mind feels.  Confused.  Maybe clearer at times.  Today was a little better.  I'm dreading the sleep anxiety.  If I push myself to stay active I just rev myself up.  I'm trying a slow wind down.

 

Day 8, good for you!  You're right, it is hell.  You're right too, we got this!  Thanks for the encouragement.

Link to comment
Share on other sites

×
×
  • Create New...